Record number :
861329
Title of article :
Existence of solutions to first-order impulsive periodic boundary value problems Original Research Article
Author/Authors :
Aimin Zhao، نويسنده , , Zhenguo Bai، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
8
From page :
1970
To page :
1977
Abstract :
This paper is concerned with the solvability of periodic boundary value problems for first-order impulsive ordinary differential equations. By using Schaeffer’s theorem, a sufficient condition for existence of solution of the problem is obtained, which extends and improves some known results in the literature.
Keywords :
Periodic boundary value problem , Schaeffer’s theorem , Impulsive differential equation
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2009
Link To Document :
بازگشت